MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an emergency case late, after pci was completed, the patient was being managed in the emergency department on the cardiosave intra-aortic balloon pump (iabp) unit when the emergency department contacted the ominato ce, who said that although it was ac-powered, for some reason it was running on battery power and was showing 25 minutes remaining, so the balloon was replaced with another pump in the hospital and treatment continued.The ominato ce returned to the ce center, plugged it into an outlet and charged it for about three hours, but when he returned and tried to turn it on, it would not turn on.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, d4(version or model #, catalog #, serial#, unique identifier (udi) #), g3, g6, h2, h10.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Providing updated device identification information in alignment with gudid.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, e1 initial reporter, e2, e3, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions, component code), h11.Corrected fields: b5.A getinge field service engineer (fse) evaluated the unit and was able to reproduce the reported malfunction.The fse replaced the ac power cord reel after finding a broken cable.The fse also replaced the power supply, o-ring, and the special seal.Operation results were good.
 
Event or Problem Description
It was reported that during use, the cardiosave intra-aortic balloon pump (iabp) was running on ac, but switched to battery power.The remaining charge showed only 25 minutes remaining.The hospital replaced the pump and treatment was resumed.The malfunctioning unit was placed into an outlet and was charged for about three hours.When the customer attempted to turn the unit on, it would not.There was no harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6, h11.Corrected fields: g2.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (health effect ¿ impact codes).
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19775173
Report Number2249723-2024-02877
Device Sequence Number20996486
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117(21)CA234855I3
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer10/24/2024
02/17/2025
06/18/2025
06/27/2025
07/03/2025
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date11/07/2024
02/18/2025
06/25/2025
06/27/2025
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown